Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello, I was prescribed 800/160mg Sulfameth/Trimethoprim for acne. I started taking it on Thursday, so I've taken 5 doses so far.

 

I have been sick and feverish since day 2. Originally, I thought I was just sick, but now I'm pretty confident it's due to the medicine. I'm going to stop immediately.

 

I just wanted to make sure everything will be okay if I stop. I read that flu-like symptoms and fever are early signs of Stevens–Johnson syndrome, which is a rare side effect of this medicine. Will I be okay, or should I go get help now? I'm sort of panicked right now.

 

Thank you.

Share this post


Link to post
Share on other sites
5 minutes ago, JamesTan said:

Hello, I was prescribed 800/160mg Sulfameth/Trimethoprim for acne. I started taking it on Thursday, so I've taken 5 doses so far.

 

I have been sick and feverish since day 2. Originally, I thought I was just sick, but now I'm pretty confident it's due to the medicine. I'm going to stop immediately.

 

I just wanted to make sure everything will be okay if I stop. I read that flu-like symptoms and fever are early signs of Stevens–Johnson syndrome, which is a rare side effect of this medicine. Will I be okay, or should I go get help now? I'm sort of panicked right now.

 

Thank you.

Definitely talk to your doctor. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×